| Catalog Number |
AUS-038145-DF |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/13/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that when the user tried to feed the stent over the amplatz ultra stiff ptfe double flexible wire guide (outside of the patient), the wire began to shred.There were no injuries or additional procedures.